# SDR HEEA0011469

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Condition: Failed
- Location: Hyd
- Part time: 3,228 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD. LIGHT AND HORN COMES ON FOR 30 SECONDS IN FLIGHT. PUMP FAILED.
